This item still needs to be validated !
ITEM METADATA RECORD
Title: Reversible hypophosphatemic rickets following ifosfamide treatment
Authors: Van Gool, Stefaan ×
Brock, P
Wijndaele, G
Van de Casseye, W
Kruger, M
Proesmans, Willem
Casteels-Van Daele, M #
Issue Date: Jan-1992
Publisher: Wiley-Liss
Series Title: Medical and Pediatric Oncology vol:20 issue:3 pages:254-7
Abstract: A 7-year-old boy developed renal tubular dysfunction and hypophosphatemic rickets following treatment for relapsed embryonal rhabdomyosarcoma. Multi-agent chemotherapy included ifosfamide; the child received a total of 108 g/m2. The complete Fanconi syndrome which ensued, including excessive loss of calcium, resolved spontaneously and progressively 18 months after the last dose of ifosfamide. The patient had no further symptoms of rickets and radiological signs had almost completely normalized. Further follow-up was not possible as, despite further treatment, the child died of progressive disease.
ISSN: 0098-1532
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Laboratory of Clinical Immunology
Laboratory of Pediatric Immunology
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science